# SDR YV3R2019082920171

- Difficulty date: August 21, 2019
- Submitted: August 29, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: EC-LP
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11462
- Aircraft time: 502 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 152
- Condition: Faulty
- Location: Dual
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK RESULTS: DUAL TACHOMETER ROTOR NEEDLE WAS INOPERATIVE.
